Marches automatiques

F. M. Dekking

Journal de théorie des nombres de Bordeaux (1993)

  • Volume: 5, Issue: 1, page 93-100
  • ISSN: 1246-7405

How to cite


Dekking, F. M.. "Marches automatiques." Journal de théorie des nombres de Bordeaux 5.1 (1993): 93-100. <>.

author = {Dekking, F. M.},
journal = {Journal de théorie des nombres de Bordeaux},
keywords = {recurrent walks; transient walks; bounded walks; locally compact abelian group; automatic sequences; ultimately recurrent},
language = {fre},
number = {1},
pages = {93-100},
publisher = {Université Bordeaux I},
title = {Marches automatiques},
url = {},
volume = {5},
year = {1993},

AU - Dekking, F. M.
TI - Marches automatiques
JO - Journal de théorie des nombres de Bordeaux
PY - 1993
PB - Université Bordeaux I
VL - 5
IS - 1
SP - 93
EP - 100
LA - fre
KW - recurrent walks; transient walks; bounded walks; locally compact abelian group; automatic sequences; ultimately recurrent
UR -
ER -


  1. [Be] H.C.P. Berbee, Recurrence and transience for random walks with stationary increments, Z. Wahrsch. verw. Geb.56 (1981), 531-536. Zbl0443.60070MR621663
  2. [Co] A. Cobham, Uniform tag sequences, Math. Systems Theory6 (1972), 164-192. Zbl0253.02029MR457011
  3. [D1] F.M. Dekking, On transience and recurrence of generalized random walks, Z. Wahrsch. verw. Geb.61 (1982), 459-465. Zbl0479.60070MR682573
  4. [D2] F.M. Dekking, Iteration of maps by an automaton, (preprint, 1991). MR1264477
  5. [DM] F.M. Dekking et M. Mendès France, Uniform distribution modulo one: a geometrical viewpoint, J. Reine Angew. Math.329 (1981), 143-153. Zbl0459.10025MR636449
  6. [DT] J.-M. Dumont et A. Thomas, Systèmes de numération et fonctions fractales relatifs aux substitutions, Theor. Comp. Science65 (1989), 153-169. Zbl0679.10010MR1020484
  7. [Du] J.-M. Dumont, Summation formulae for substitutions on a finite alphabet, Number Theory and Physics (Eds: J.-M. Luck, P. Moussa, M. Waldschmidt). Springer Lect. Notes Physics47 (1990), 185-194. Zbl0718.11009MR1058462
  8. [MS] M. Mendès France et J. Shallit, Wirebending and continued fractions, J. Combinatorial Theory SerA50 (1989), 1-23. Zbl0663.10056MR978063
  9. [Qu] M. Queffélec, Substitution dynamical systems - spectral analysis, Lect. Notes Math.1294 (1987), Springer Verlag, Berlin. Zbl0642.28013MR924156
  10. [Sc] K. Schmidt, Lectures on cocycles of ergodic transformation groups, Lect. in Math1., Mac Millan1977, Delhi-Bombay -Calcutta-Madras. Zbl0421.28017MR578731
  11. [WW] Z.-X. Wen et Z.-Y. Wen, Marches sur les arbres homogènes suivant une suite substitutive, Séminaire de Théorie des Nombres de Bordeaux, Sér. II, 4 (1992), 155-186. Zbl0755.11007MR1183924

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.